# SDR SIMA202212298001

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 15,339 hours, 9,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 012925
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 12,610 hours, 8,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR EXIT EMERGENCY LIGHT INOPERATIVE.  FOUND FWD PAX DOOR EMERGENCY LIGHT NOT ILLUMINATING AND PASSAGE WAY LIGHTS DIM, RAR ELPU #2 IAW AMM 33-50-01, NO DEFECTS NOTED, OPERATIONAL TEST GOOD.
